On instability of Markov chains and random walks

Denis Denisov, Serguei Foss

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)53-68
Number of pages16
JournalSiberian Mathematical Journal
Volume44
Publication statusPublished - 2003

Cite this

@article{25b6bea22d98422eb67d0c078bea1308,
title = "On instability of Markov chains and random walks",
author = "Denis Denisov and Serguei Foss",
year = "2003",
language = "English",
volume = "44",
pages = "53--68",
journal = "Siberian Mathematical Journal",
issn = "0037-4466",
publisher = "Springer",

}

On instability of Markov chains and random walks. / Denisov, Denis; Foss, Serguei.

In: Siberian Mathematical Journal, Vol. 44, 2003, p. 53-68.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On instability of Markov chains and random walks

AU - Denisov, Denis

AU - Foss, Serguei

PY - 2003

Y1 - 2003

M3 - Article

VL - 44

SP - 53

EP - 68

JO - Siberian Mathematical Journal

JF - Siberian Mathematical Journal

SN - 0037-4466

ER -